# SDR SWAA2023072860072

- Difficulty date: June 17, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 66,664 hours, 39,529 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Rig
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'CUSTOMER REQUEST' R1 DOOR HAS SIGNS OF OUT RIG CONDITION<[01] R1 DOOR WILL BE ADJUSTED ON TASK CARD TTG8Q005MXCK.;[02] R1 DOOR WILL BE ADJUSTED ON ROUTINE TASK CARD TTG8Q005MXCK.;[03] VERIFIED STEP #2
